Alert archive / Washington / Wind Advisories in 2011

Wind Advisory 19, NWS Pendleton, OR

April 10, 2011Kittitas County, Yakima County, Washington

NWS Pendleton, OR issued this wind advisory at Apr 10, 2011, 3:18 PM PDT for Kittitas County, Yakima County, Washington. It took effect at Apr 11, 2011, 6:00 AM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2011, 3:18 PM PDT (22:18 UTC)
In effect from
Apr 11, 2011, 6:00 AM PDT
Expired
Apr 11, 2011, 6:30 PM PDT
In force
13 hr
Issued by
NWS Pendleton, OR

Counties Kittitas County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 188 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 10.3 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2011-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2011-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WWUS76 KPDT 102218
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
318 PM PDT SUN APR 10 2011

...VERY WINDY IN THE KITTITAS VALLEY MONDAY...

.A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE REGION EARLY MONDAY.
PRESSURE GRADIENTS WILL TIGHTEN AFTER THE PASSAGE OF THE COLD
FRONT ASSOCIATED WITH THIS SYSTEM. THIS WILL RESULT IN VERY WINDY
CONDITIONS ACROSS THE KITTITAS VALLEY.

WAZ026-110500-
/O.NEW.KPDT.WI.Y.0019.110411T1300Z-110412T0500Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
318 PM PDT SUN APR 10 2011

...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 10 PM PDT MONDAY. 

* TIMING: WINDS WILL INCREASE THROUGH THE MORNING REACHING THE
  HIGHEST SPEEDS BY LATE MORNING AND AFTERNOON. THE WINDS WILL
  DECREASE DURING THE EVENING.

* WINDS: NORTHWEST WINDS OF 15 TO 25 MPH WILL INCREASE TO 30 TO
  40 MPH. GUSTS COULD REACH AS HIGH 45 TO 50 MPH.

* IMPACTS: DRIVING HIGH PROFILE VEHICLES ALONG INTERSTATES 90 AND
  82 MAY BECOME DIFFICULT...IF NOT IMPOSSIBLE...AT TIMES. LOOSE
  OBJECTS MAY BECOME AIRBORNE. THERE MAY ALSO BE LOCAL BLOWING
  DUST NEAR FRESHLY PLOWED FIELDS EAST OF ELLENSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
4 follow-up statements
603 
WWUS76 KPDT 110302
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
802 PM PDT SUN APR 10 2011

...VERY WINDY IN THE KITTITAS VALLEY MONDAY...

.A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE REGION EARLY MONDAY.
PRESSURE GRADIENTS WILL TIGHTEN AFTER THE PASSAGE OF THE COLD
FRONT ASSOCIATED WITH THIS SYSTEM. THIS WILL RESULT IN VERY WINDY
CONDITIONS ACROSS THE KITTITAS VALLEY.

WAZ026-111200-
/O.CON.KPDT.WI.Y.0019.110411T1300Z-110412T0500Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
802 PM PDT SUN APR 10 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM PDT
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM PDT MONDAY. 

* TIMING: WINDS WILL INCREASE THROUGH THE MORNING REACHING THE 
  HIGHEST SPEEDS BY LATE MORNING AND AFTERNOON. THE WINDS WILL 
  DECREASE DURING THE EVENING. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 MPH WILL INCREASE TO 30 TO 
  40 MPH. GUSTS COULD REACH AS HIGH AS 45 TO 50 MPH.

* IMPACTS: DRIVING HIGH PROFILE VEHICLES ALONG INTERSTATES 90 
  AND 82 MAY BECOME DIFFICULT...IF NOT IMPOSSIBLE...AT TIMES. 
  LOOSE OBJECTS MAY BECOME AIRBORNE. THERE MAY ALSO BE LOCAL 
  BLOWING DUST NEAR FRESHLY PLOWED FIELDS EAST OF ELLENSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
186 
WWUS76 KPDT 111107
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
407 AM PDT MON APR 11 2011

...VERY WINDY IN THE KITTITAS VALLEY TODAY...

.A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE REGION TODAY.
SURFACE PRESSURE GRADIENTS WILL TIGHTEN AFTER THE PASSAGE OF THE
COLD FRONT ASSOCIATED WITH THIS SYSTEM. THIS WILL RESULT IN VERY
WINDY CONDITIONS ACROSS THE KITTITAS VALLEY.

WAZ026-112200-
/O.CON.KPDT.WI.Y.0019.110411T1300Z-110412T0500Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
407 AM PDT MON APR 11 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

* TIMING: WINDS WILL INCREASE THROUGH THE MORNING REACHING THE 
  HIGHEST SPEEDS BY LATE MORNING AND AFTERNOON. THE WINDS WILL 
  DECREASE DURING THE EVENING. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 MPH WILL INCREASE TO 30 TO 
  40 MPH. GUSTS COULD REACH AS HIGH AS 45 TO 50 MPH.

* IMPACTS: DRIVING HIGH PROFILE VEHICLES ALONG INTERSTATES 90 
  AND 82 MAY BECOME DIFFICULT...IF NOT IMPOSSIBLE...AT TIMES. 
  LOOSE OBJECTS MAY BECOME AIRBORNE. THERE MAY ALSO BE LOCAL 
  BLOWING DUST NEAR FRESHLY PLOWED FIELDS EAST OF ELLENSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
517 
WWUS76 KPDT 112105
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
205 PM PDT MON APR 11 2011

...VERY WINDY IN THE KITTITAS VALLEY INTO THIS EVENING...

.HIGH PRESSURE BUILDING INTO THE PACIFIC NORTHWEST BEHIND A
PACIFIC STORM SYSTEM WILL KEEP THE SURFACE PRESSURE GRADIENTS
TIGHT INTO THIS EVENING. AS A RESULT VERY WINDY CONDITIONS ACROSS
THE KITTITAS VALLEY WILL CONTINUE INTO THE EVENING.

WAZ026-120500-
/O.CON.KPDT.WI.Y.0019.000000T0000Z-110412T0500Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
205 PM PDT MON APR 11 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

* TIMING: THE HIGHEST WIND SPEEDS CAN BE EXPECTED FROM LATE THIS
  AFTERNOON INTO EARLY THIS EVENING. THE WINDS WILL DECREASE
  AROUND AND AFTER SUNSET.

* WINDS: NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: DRIVING HIGH PROFILE VEHICLES ALONG INTERSTATES 90 AND
  82 MAY BE DIFFICULT...IF NOT IMPOSSIBLE...AT TIMES. LOOSE
  OBJECTS MAY BECOME AIRBORNE. THERE MAY ALSO BE LOCAL BLOWING
  DUST NEAR FRESHLY PLOWED FIELDS EAST OF ELLENSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
148 
WWUS76 KPDT 120130
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
630 PM PDT MON APR 11 2011


WAZ026-120230-
/O.CAN.KPDT.WI.Y.0019.000000T0000Z-110412T0500Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
630 PM PDT MON APR 11 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED AND WILL DIMINISH OVERNIGHT. THE WIND
ADVISORY IS NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Apr 10, 2:42 PM PDT, 36 minutes earlier.

Area forecast discussion, Apr 10, 2:42 PM PDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
242 PM PDT SUN APR 10 2011

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...THE NEXT PACIFIC
SYSTEM IS BEGINNING TO MOVE INTO THE REGION. CURRENTLY THE WARM
FRONT IS DRAPED OVER FAR EASTERN WASHINGTON AND OREGON...WHILE THE
COLD FRONT REMAINS JUST OFFSHORE. SPOTTY LIGHT PRECIP MAY OCCUR
BETWEEN THESE TWO FRONTS AT TIMES THIS EVENING...ESPECIALLY NEAR THE
CASCADE CREST AND IN THE BLUE MOUNTAINS. THE SYSTEM'S COLD FRONT
SHOULD PASS ACROSS EASTERN WASHINGTON AND OREGON ROUGHLY BETWEEN 3
AM AND 10 AM MONDAY MORNING. EXPECT MOST LOCATIONS TO GET SOME
PRECIP FROM THE COLD FRONT WITH THE BEST CHANCES OVER THE HIGHER
TERRAIN AND ALONG THE BLUE MOUNTAIN FOOTHILLS. THE LOWER COLUMBIA
BASIN SHOULD MAINLY SEE A BRIEF SHOT OF PRECIP WITH THE FRONT.
POST-FRONT SHOWERS WILL PERSIST THROUGH MONDAY AFTERNOON...
ESPECIALLY OVER THE MOUNTAINS. SNOW LEVELS WILL START OUT BETWEEN
5000 AND 5500 FEET THIS EVENING...BUT WILL LOWER AS THE FRONT PASSES
THROUGH THE AREA MONDAY MORNING. SNOW LEVELS WILL CONTINUE TO LOWER
MONDAY AFTERNOON...ESPECIALLY OVER EXTREME EASTERN OREGON. TOTAL
SNOW FALL BY LATE MONDAY AFTERNOON WILL RUN AROUND 1 TO 5 INCHES
BETWEEN 3000 AND 5500 FEET. THUS NOT ANTICIPATING ANY ADVISORIES AT
THIS TIME. WINDS WILL INCREASE WITH THE PASSAGE OF THE FRONT...WITH
MOST LOCATIONS SEEING SUSTAINED WINDS RUNNING FROM 15 TO 30 MPH
MONDAY. THE STRONGEST WINDS WILL BE THROUGH THE KITTITAS VALLEY
WHERE WINDS COULD RUN 30 TO 40 MPH WITH HIGHER GUSTS. THUS A WIND
ADVISORY WILL BE ISSUED FOR THE KITTITAS VALLEY.

MONDAY'S SYSTEM WILL QUICKLY EXIT THE REGION LATE MONDAY AFTERNOON
AND MONDAY EVENING. AS A RESULT WINDS WILL GRADUALLY DIMINISH WHILE
LINGERING SHOWERS WILL GRADUALLY DISSIPATE MONDAY NIGHT. TUESDAY
WILL BE MOSTLY DRY DAY WITH A WEAK UPPER RIDGE OVER THE REGION. A
FEW SHOWERS MAY DEVELOP NEAR THE CENTRAL WASHINGTON CASCADE CREST.
ANOTHER SYSTEM LOOKS TO APPROACH THE REGION TUESDAY NIGHT. 90

.LONG TERM...WEDNESDAY THROUGH SUNDAY...AN UNSETTLED WEATHER PATTERN
IS IN STORE FOR THE MIDDLE TO END OF THE UPCOMING WEEK. A LARGE
SCALE TROUGH WILL IMPACT THE REGION WEDNESDAY INTO THURSDAY WITH
GOOD CHANCES FOR MAINLY RAIN SHOWERS. ISOLATED THUNDERSTORMS MAY BE
POSSIBLE WEDNESDAY AFTERNOON...BUT TOO SOON TO PUT IN THE FORECAST
AS OF YET. PRECIPITATION WILL DIMINISH THURSDAY EVENING BUT ANOTHER
SYSTEM WILL AFFECT MAINLY OREGON ON FRIDAY IN FAST ZONAL FLOW.
SCATTERED SHOWERS WILL THEN CONTINUE MAINLY IN THE FAVORED
OROGRAPHIC AREAS FOR THE WEEKEND. OVERALL A GRADUAL WARMING TREND IS
EXPECTED THROUGH THE PERIOD AS HEIGHTS BEGIN TO RISE AND THE LOW TO
MID LEVEL TEMPERATURES WARM SUCH THAT HIGH AND LOW TEMPERATURES BY
THE END OF THE WEEK WILL BE NEAR SEASONAL NORMS. 78

&&

.AVIATION...00Z TAFS...VFR CONDITIONS TO PREVAIL THROUGH 00Z
TUESDAY. EXPECT CONDITIONS TO GRADUALLY DETERIORATE OVERNIGHT AS A
WEATHER SYSTEM AND SURFACE COLD FRONT APPROACH AND MOVE ACROSS THE
AREA. THIS WILL BRING SCATTERED TO NUMEROUS SHOWERS AND CEILINGS IN
THE 3500-4500 FOOT RANGE. BREEZY WINDS THIS AFTERNOON WILL DIMINISH
SOMEWHAT OVERNIGHT BUT BREEZY TO LOCALLY WINDY CONDITIONS WILL
DEVELOP BEHIND THE COLD FRONT AFTER 12Z MONDAY MORNING WITH WEST
WINDS OF 12-25KT AND HIGHER GUSTS AT TIMES. PRECIPITATION WILL
GRADUALLY TAPER OFF AFTER 18Z MONDAY ESPECIALLY WEST WITH IMPROVING
SKY CONDITIONS. 78

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  43  54  28  57 /  60  60  10  10
ALW  45  55  33  58 /  70  60  10  10
PSC  46  61  27  61 /  50  20   0   0
YKM  40  58  24  56 /  60  30  10   0
HRI  44  59  26  60 /  50  30   0   0
ELN  38  52  28  55 /  60  30  10   0
RDM  33  50  16  55 /  60  30  10   0
LGD  40  51  25  53 /  60  60  10  10
GCD  38  52  24  54 /  60  60  10   0
DLS  43  54  31  60 /  60  30  10  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...WIND ADVISORY FROM 6 AM TO 10 PM PDT MONDAY WAZ026.

&&

THREAT INDEX
MONDAY : GREEN
TUESDAY : GREEN
WEDNESDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

90/78/78
Hazardous weather outlook, Apr 10, 5:00 AM PDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PDT SUN APR 10 2011

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
111145-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ANOTHER WEATHER SYSTEM WILL MOVE INTO THE REGION TODAY AND TONIGHT
BRINGING SOME LIGHT RAIN AND HIGHER MOUNTAIN SNOW TO THE FORECAST
AREA. TEMPERATURES WILL BE MILDER TODAY THAN IN RECENT DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THERE WILL BE A VERY SHORT BREAK ON TUESDAY AND THEN ADDITIONAL
WEATHER SYSTEMS WILL MOVE ACROSS THE REGION IN A PROGRESSIVE FLOW
ALOFT. THESE WILL KEEP THE REGION UNSETTLED AND SHOWERY FOR REST OF
THE WEEK FROM WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

Nearby

Wind Advisories in Washington, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.